# SDR HNAA2023051600160

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 41,362 hours, 38,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PACK 2 OVERHEAT DISPLAYED ON EICAS DURING TAKE OFF,  AIR COND PACK N650 AND ABOVE AMENDED.  R & R PACK 2 OVERTEMP SWITCH, TEMP SENSOR, AND CONDENSOR MIXER. RAN ENGINES AT POWER WITH BLEEDS AND PACKS ON. NO PACK 2 OVHT MESSAGE DISPLAYED AT THIS TIME.  R/R #2 PACK VALVE IAW AMM 21-51-01-000/400-801-A. PERFORMED OPS CHECK AT HIGH POWER IAW AMM TASK 21-51-00-700-801-A. NO OVERHEAT MESSAGE SHOWN AT THIS TIME.
